A remark on a paper by Wang

another surprising property of 42

J. A. Abbott, James Davenport

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)837-839
JournalMathematics of Computation
Volume51
Issue number184
Publication statusPublished - Oct 1988

Cite this

A remark on a paper by Wang : another surprising property of 42. / Abbott, J. A.; Davenport, James.

In: Mathematics of Computation, Vol. 51, No. 184, 10.1988, p. 837-839.

Research output: Contribution to journalArticle

@article{9464c037a84f4c76acc59cac0b61027e,
title = "A remark on a paper by Wang: another surprising property of 42",
author = "Abbott, {J. A.} and James Davenport",
year = "1988",
month = "10",
language = "English",
volume = "51",
pages = "837--839",
journal = "Mathematics of Computation",
issn = "1088-6842",
publisher = "American Mathematical Society",
number = "184",

}

TY - JOUR

T1 - A remark on a paper by Wang

T2 - another surprising property of 42

AU - Abbott, J. A.

AU - Davenport, James

PY - 1988/10

Y1 - 1988/10

UR - http://www.ams.org/journals/mcom/1988-51-184/S0025-5718-1988-0930222-5/S0025-5718-1988-0930222-5.pdf

M3 - Article

VL - 51

SP - 837

EP - 839

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 1088-6842

IS - 184

ER -